MathSciNet Relay Station
MathSciNet bibliographic data
MR1749755 39A11 (39A12)
Bohner, M.; Došlý, O.; Kratz, W. A Sturmian theorem for recessive solutions of linear Hamiltonian difference systems. Appl. Math. Lett. 12 (1999), no. 2, 101–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement